I've officially been knocked off my high horse. 100 mg Clomid = many side effects.
I was feeling really good until Thursday, when the shit apparently hit the fan. Here is a list:
- Visual Disturbances: It is hard to describe, but my peripheral vision is all shaky. It's like it vibrates. Very strange.
- Hot Flashes: Like being moved telepathically from Alaska to Africa in two seconds. "Feelin hot! Hot! Hot!" There were several times in the past few days that I looked like Dom Deluise.*
- Exhaustion: Went to bed at 6:30 on Thursday, and 7 on Friday. Well, going to bed is an exaggeration, as I fell asleep sitting up like the elephant man** and Mark had to wake me up to go upstairs.
- Night Sweats: Wet pillow. Yuck.
Overall it isn't horrible. I feel good enough to be working and going out and stuff, but it is still a little sucky. I'm not too bloated, but I've read that bloating comes later on closer to ovulation. So we'll see. I did manage to lose another pound this week so I was happy about that. Also, not really very bitchy or emotional. I'm generally bitchy, anyway, so it would blaming it on Clomid would be unfair. To Clomid. I don't want to piss Clomid off at all.
*From Knocked Up? Love that movie.***
**From Sex and the City? Love that show.***
***I wouldn't have anything to say if I couldn't quote movies and TV.****
****Wonder when I will stop thinking that these footnotes are a good way to compose entries? Probably not any time soon.